Morphisms between indecomposable complexes in the bounded derived category of a gentle algebra

Research output: Contribution to journalArticle

  • Authors:
  • Kristin Krogh Arnesen
  • Rosanna Laking
  • David Pauksztello

Abstract

In this article we provide a simple combinatorial description of morphisms
between indecomposable complexes in the bounded derived category of a gentle algebra

Bibliographical metadata

Original languageEnglish
Pages (from-to)1-46
Number of pages46
JournalJournal of Algebra
Volume467
Early online date4 Aug 2016
DOIs
StatePublished - 1 Dec 2016